×

Generalizing the fixed point index. (English) Zbl 0365.58005


MSC:

58B99 Infinite-dimensional manifolds
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
55M20 Fixed points and coincidences in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Borowder, F.E.: Local and global properties of nonlinear mappings in Banach spaces. Institute Naz. di Alta Math. Symposia Math. II, 13-35 (1968)
[2] Browder, F.E.: Asymptotic fixed point theorems. Math. Ann.185, 38-60 (1970) · Zbl 0212.27704
[3] Fenske, C.: A bifurcation theorem of Rabinowitz type for Fredholm mappings. Berichte GMD 103, p. 59. Proceedings of the Conference on Problems in Nonlinear Functional Analysis. Universität Bonn, July, 1974 · Zbl 0317.47045
[4] Fenske, C.: Analytische Theorie des Abbildungsgrades für Abbildungen in Banachräumen. Math. Nachr.48, 279-290 (1971) · Zbl 0212.16501
[5] Elworthy, K.D.: Embeddings, isotopy and stability of Banach manifolds. Comp. Math.24, 172-226 (1972) · Zbl 0228.58001
[6] Eells, J., Fournier, G.: La théorie des points fixes des applications a itérée condensante.Bull. Soc. Math. France, Memoire45 (1976), 91-120 · Zbl 0335.58006
[7] Fournier, G.: Généralisations du théoreme de Lefschetz pour des espaces non-compacts, II. Bull. Acad. Pol. Sci.23, 701-706 (1975) · Zbl 0307.55007
[8] Frum-Ketkov, R.L.: Mappings into a Banach space sphere.Dokl. Akad. Nauk, SSSR175, 1229-1231 (1967)= Soviet Math. Dokl.8, 1004-1007 (1967) · Zbl 0186.46904
[9] Fournier, G., Peitgen, H.O.: On some fixed point principles for cones in linear normed spaces.Math. Ann. 225, 205-218 (1977) · Zbl 0332.47027
[10] Granas, A.: The Leray-Schauder index and the fixed point theory for arbitrary ANR’s. Bull. Soc. Math. France100, 209-229 (1972) · Zbl 0236.55004
[11] Isnard, C.: The topological degree on Banach manifolds. In: Global Analysis and its Applications, vol. II, pp. 291-313. Vienna: International Atomic Energy Agency, 1974 · Zbl 0309.55007
[12] Kuratowski, C.: Sur les espaces complets.Fund. Math. 15, 301-309 (1930) · JFM 56.1124.04
[13] Leray, J.: Théorie des points fixes: indice total et nombre de Lefschetz. Bull. Soc. Math. France87, 221-233 (1959) · Zbl 0093.36702
[14] Nussbaum, R.D.: The fixed point index for local condensing maps. Ann. Mat. Pura Appl.89, 217-258 (1971) · Zbl 0226.47031
[15] Nussbaum, R.D.: Some asymptotic fixed point theorems. Transactions AMS171, 349-375 (1972) · Zbl 0256.47040
[16] Nussbaum, R.D.: Asymptotic fixed point theorems for local condensing maps. Math. Ann.191, 181-195 (1971) · Zbl 0206.52005
[17] Nussbaum, R.D.: The radius of the essential spectrum. Duke Math. J.37, 473-478 (1970) · Zbl 0216.41602
[18] Nussbaum, R.D.: A global bifurcation theorem with applications to functional differential equations. J. Funct. Anal.19, 319-338 (1975) · Zbl 0314.47041
[19] Smale, S.: An infinite dimensional version of Sard’s theorem. Amer. J. Math.87, 861-866 (1965) · Zbl 0143.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.